Depósito Digital de Documentos de la UAB Encontrados 7 registros  La búsqueda tardó 0.02 segundos. 
1.
14 p, 779.1 KB Darboux theory of integrability for real polynomial vector fields on Sⁿ / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Murza, Adrian (Insitutul de Matematică Simion Stoilow al Academiei Române)
This is a survey on the Darboux theory of integrability for polynomial vector fields, first in Rⁿ and second in the n-dimensional sphere Sⁿ. We also provide new results about the maximum number of invariant parallels and meridians that a polynomial vector field X on Sⁿ can have in function of its degree. [...]
2018 - 10.1080/14689367.2017.1420141
Dynamical Systems. An International Journal, 2018, p. 1-14  
2.
16 p, 737.1 KB Birth of limit cycles for a classe of continuous and discontinuous differential systems in (d 2)-dimension / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Teixeira, Marco Antonio (Universidade Estadual de Campinas(Brazil). Departamento de Matemática) ; Zeli, Iris O. (Universidade Estadual de Campinas(Brazil). Departamento de Matemática)
The orbits of the reversible differential system ˙x = −y, ˙y = x, ˙z = 0, with x, y ∈ R and z ∈ R d, are periodic with the exception of the equilibrium points (0, 0, z1, . . . , zd). We compute the maximum number of limit cycles which bifurcate from the periodic orbits of the system ˙x = −y, ˙y = x, ˙z = 0, using the averaging theory of first order, when this system is perturbed, first inside the class of all polynomial differential systems of degree n, and second inside the class of all discontinuous piecewise polynomial differential systems of degree n with two pieces, one in y > 0 and the other in y < 0. [...]
2016 - 10.1080/14689367.2015.1102868
Dynamical Systems. An International Journal, Vol. 31 Núm. 3 (2016) , p. 237-250  
3.
25 p, 2.4 MB Integrability and non-integrability of periodic non-autonomous Lyness recurrences / Cimà, Anna (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mañosa, Víctor (Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada III)
This paper studies non-autonomous Lyness type recurrences of the form xn+2 =(an +xn+1)/xn, where {an} is a k-periodic sequence of positive numbers with primitive period k. We show that for the cases k ∈ {1, 2, 3, 6} the behavior of the sequence {xn} is simple (integrable) while for the remaining cases satisfying this behavior can be much more complicated (chaotic). [...]
2013 - 10.1080/14689367.2013.821103
Dynamical Systems. An International Journal, Vol. 28 Núm. 4 (2013) , p. 518-538  
4.
8 p, 381.8 KB Periodic solutions of second order Hamiltonian systems / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Makhlouf, Ammar (University of Annaba(Algeria). Department of Mathematics)
We provide sufficient conditions for the existence of periodic solutions of the second order Hamiltonian system −x′′ − λx = εV ′x (t, x), where ε is a small parameter, x ∈ R and V (t, x) is 2π-periodic in t. [...]
2013 - 10.1080/14689367.2013.781133
Dynamical Systems. An International Journal, Vol. 28 Núm. 2 (2013) , p. 214-221  
5.
8 p, 712.0 KB Periodic orbits of a non-autonomous quadratic differential system obtained from third-order differential equations / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Makhlouf, Ammar (University of Annaba. Department of Mathematics)
2012 - 10.1080/14689367.2011.638274
Dynamical Systems. An International Journal, Vol. 27 Núm. 2 (2012) , p. 161-168  
6.
15 p, 714.8 KB Limit cycles from a four-dimensional centre in R^m in resonance p:q / Barreira, Luis (Instituto Superior Técnico de Portugal. Departamento de Matematica) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia (Instituto Superior Técnico de Portugal. Departamento de Matematica)
2012 - 10.1080/14689367.2012.722911
Dynamical Systems. An International Journal, Vol. 27 Núm. 4 (2012) , p. 459-474  
7.
37 p, 1.9 MB The geometry of the real planar polynomial differential systems having their orbits imbedded in conics / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mahdi, Adam (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Roé i Vellvé, Joaquim (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We classify and provide the global phase portraits in the Poincaré disc of all real planar polynomial differential systems having their orbits embedded in conics. This is achieved via the real affine classification of the pencils of conics. [...]
2011 - 10.1080/14689367.2011.588593
Dynamical Systems. An International Journal, Vol. 26 Núm. 3 (2011) , p. 287-321  

¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.